# SDR HXS2003F00001

- Difficulty date: June 3, 2003
- Submitted: August 12, 2003
- Operation: General aviation
- Aircraft: N1088N
- Make and model: Hughes 369D
- Aircraft serial: 300679D
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100516A
- Part serial: 002222F152
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,465 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE CRACKED ON TOP ROOT FITTING IN THE AREA OF BOLTS IN A CORDWISE DIRECTION FOLLOWING AD 96-10-09(B).
